MathSciNet Relay Station
MathSciNet bibliographic data
MR929417 (89k:22026) 22E45 (11F70 22E50)
Rallis, Stephen; Soudry, David Analytic continuation of Archimedean Whittaker integrals. Proc. Amer. Math. Soc. 105 (1989), no. 1, 42–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement